# SDR AALA202509300343

- Difficulty date: September 27, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N344TS
- Make and model: Boeing 737-8
- Aircraft serial: 44491
- Aircraft time: 4,295 hours, 1,610 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Indicator
- Part number: 171360000
- Part serial: TM224517
- Condition: Inoperative
- Location: Zone 200
- Part time: 4,294 hours, 1,610 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: CABIN PRESSURIZATION WOULD NOT PRESSURIZE DURING CLIMB. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA. PERFORMED BITE TESTS TO BOTH CABIN PRESSURE CONTROL 1 AND 2 NO FAULTS NOTED PER AMM 21-31-00. PERFORMED CABIN PRESSURIZATION TEST AND ALL INDICATIONS WERE NORMAL PER AMM 21-31-00. CHANGED CABIN RATE OF CLIMB INDICATOR PER AMM 21-33-01. OPERATIONAL CHECK NORMAL.
